# SDR FDEA202006081152

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,502 hours, 30,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1581 L49r
- Part time: 101,502 hours, 30,598 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1581, STRINGER 49R HAS DENT DAMAGE. REPAIRED FUSELAGE SKIN (DOUBLER REPAIR) USING SRM 53-20-00 AS A REFERENCE.
